# SDR CA030204013

- Difficulty date: February 4, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 12,079 hours
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Spline Adapter
- Part number: 115610010125
- Condition: Cracked
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A RECENT INSPECTION REQUESTED BY THE REGIONAL PMI IT WAS DISCOVERED THAT THE TRAILING EDGE SPLINES ON BOTH PORT AND STARBOARD ELEVATORS WERE CRACKED. THE ELEVATOR TRAILING EDGE SPLINES ARE PRESENTLY BEING CLOSELY MONITORED AND WILL BE REPLACED IN THE NEAR FUTURE.
